MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS ST STRAIGHT DIALYSIS CATH FPT 13F 20CM TL; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS ST STRAIGHT DIALYSIS CATH FPT 13F 20CM TL; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reez0983 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via medwatch "patient was stable on crrt which was connected to a trialysis triple lumen dialysis catheter placed in his right internal jugular vein.The prismaflex machine alarmed and the rn found the return line disconnected from the patient and the alarm indicating air detected.The line from the triple lumen and crrt machine were immediately clamped.Crrt machine was stopped.The rn then aspirated air from the patient's triple lumen.Patient did not suffer any harm from the disconnection.Per family in the room when the alarm sounded, the patient was still in bed and had not been moving his head or upper body prior to the disconnection.The line was leaking at the junction between the crrt tubing and the patient's triple lumen central line.Baxter biomedical engineer evaluated the crrt machine and found no malfunctions.Data from the machine was downloaded by a baxter educator and a summary report from them is pending at this writing.Baxter is actively involved in the investigation for pnsmaflex set.".

Brand Name
POWER-TRIALYSIS ST STRAIGHT DIALYSIS CATH FPT 13F 20CM TL
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12049789
Report Number3006260740-2021-02405
Device Sequence Number19731183
Product Code NIE
UDI-Device Identifier00801741086960
UDI-Public(01)00801741086960
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5605200
Device Lot NumberREEZ0983
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient Weight129